# SDR GTIA2018110202932

- Difficulty date: October 23, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 45,077 hours, 20,987 cycles
- System (JASC): 2700 · Flight Control System
- Part: Adiru
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CAPTAIN & FIRST OFFICER FMA AND AIRSPEED INDICATIONS DISAPPEARED AT 100 KTS DURING TAKEOFF AND APPEARED. AFTER LIFTOFF,  FDS & AUTOTHRUST STOPPED FUNTIONING AND AIRCRAFT REVERTED TO ALTERNATE LAW. ECAM NAV STDBY AOA FAULT APPREARED ON ENG SHUTDOWN.  R & R ADIRU,  R & R THE AOA SENSOR.  IAW AMM 34-12-34, AND AMM 34-11-19
